OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 26, Iss. 2 — Feb. 1, 1936
  • pp: 89–89

Extension of the Domain of Validity of the General Formula for Oblique Deviation

HORACE S. UHLER  »View Author Affiliations


JOSA, Vol. 26, Issue 2, pp. 89-89 (1936)
http://dx.doi.org/10.1364/JOSA.26.000089


View Full Text Article

Acrobat PDF (162 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

No abstract available.

Citation
HORACE S. UHLER, "Extension of the Domain of Validity of the General Formula for Oblique Deviation," J. Opt. Soc. Am. 26, 89-89 (1936)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-26-2-89


Sort:  Author  |  Journal  |  Reset

References

  1. H. S. Uhler, Am. Math. Monthly 28, 9 (1921).
  2. It is tacitly assumed that the dihedral angles, orientations, and refractive indices of the various optical parts are such that light may pass freely through the entire system.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited